MAUDE Adverse Event Report: CORELINK, LLC TIGER SPINE SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION

CORELINK, LLC TIGER SPINE SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 77635-45
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection under microscope reviewed wear that is typically seen on the set screw to rod interface.The wear present did not seem to indicate the set screw was torqued down to the recommended torque limit.The device was also set-up in a construct to evaluate performance in placement in the pedicle screw.No failures detected throughout this investigation process.Malfunction of device could not be confirmed.It is believed at this point that not enough torque was applied to the set screws.
 
Event or Problem Description
Original pedicle screw construct case was completed for a 2-level tlif on (b)(6) 2016.On (b)(6) 2016 during a follow-up visit with the patient, the surgeon allegedly identified 2 set screws had backed out of the pedicle screws in the construct.A removal case was completed on (b)(6) 2017 at which time the manufacturer was notified of the occurence.

Brand Name
TIGER SPINE SYSTEM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
CORELINK, LLC
7911 forsyth blvd
suite 200
saint louis MO 63105
MDR Report Key6379913
Report Number3006494201-2017-00006
Device Sequence Number16281805
Product Code MNI
UDI-Device IdentifierM72577635450
UDI-Public+M72577635450/$$7SM67580E
Combination Product (Y/N)N
PMA/510(K) Number
K131250
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number77635-45
Device Catalogue Number77635-45
Device Lot NumberSM67580
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2017
Initial Report FDA Received Date03/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1